# SDR GTIA000335

- Difficulty date: November 24, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N603CA
- Make and model: Doug MD-88
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ISLE PATH LIGHTING IN ROW 26 AFTER IS COMING UP.   RESETTED ISLE PATH LIGHT AT ROW 26 IAW MD80 M/M 33-50-00.
